# SDR 08FDEA00325

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 17,538 hours, 9,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: NSA93412101C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER POWER TO FLEX AROUND 40K HAD TO ABORT TAKEOFF DUE TO YELLOW HYD LOW AER ECAM, AFTER ABORT, ALL RESET TRIED AGAIN SAME OUTCOME ABORTED T/O AROUND 52K.  REMOVED AND REPLACED YELLOW SYSTEM RESERVOIR CHECK VALVE.  REMOVED AND REPLACED DIODE MODULE 35VD.  ALL ENGINE AND HYDRAULIC INDICATIONS CHECK NORMAL PER A 300 JRH.
